Sign in to follow this  
Followers 0
ukblokey

Sex Supplement Side Effects

8 posts in this topic

viagra i bought in amsterdam and a cheaper supplent i bought in thailand leave me with awful side effects, hot flushes, the skin blotching that comes with it and headaches

 

Are there any that wont? or a better one to use?

 

Thanks in advance, first time poster, long time lurker. off back to thailand next month and wanted some advice

 

cheers guys!

Share this post


Link to post
Share on other sites

I would suggest that you need to see your GP rather than take advice which may or may not work for you.

Share this post


Link to post
Share on other sites

You dont say why you need this stuff. Praps a proper check up including testosterone levels, a balanced diet and keeping properly hydrated would do the job and be safer...

Share this post


Link to post
Share on other sites

viagra i bought in amsterdam and a cheaper supplent i bought in thailand leave me with awful side effects, hot flushes, the skin blotching that comes with it and headaches

 

Are there any that wont? or a better one to use?

 

Thanks in advance, first time poster, long time lurker. off back to thailand next month and wanted some advice

 

cheers guys!

 

 

 

 Only advise I have is don't buy the drugs offered out on lower sukumvit by the indian sellers . All fake goods . 

Share this post


Link to post
Share on other sites

I can only say what works for me - you need proper medical advice

 

I tried Viagra and Kamagra (both gave flushes/headaches/blotches etc)

 

then i tried Cialis - works a treat (in fact 1/2 tab lasts around 48-72 hours) - i only use it recreationally - when I know I want a proper stiff Dong (rather than a hung Dong) - i get a full erection most times but often flops when a condom comes out....

Share this post


Link to post
Share on other sites

thank you so much for the advice guys

 

dehydration is definitely an issue

 

but ill admit i drink and smoke, ill try half a tablet of cialis, see how that feels

Share this post


Link to post
Share on other sites

thank you so much for the advice guys

 

dehydration is definitely an issue

 

but ill admit i drink and smoke, ill try half a tablet of cialis, see how that feels

Dehydration could also make your mouth unpleasant for kissing.

Share this post


Link to post
Share on other sites

I've never had a problem with Kamagra jellies, but the tablets have made me slightly nauseous before now. I think this is a because a lot of them are  fakes on the market these days. It is easier to tell genuine Kamagra jellies from the packaging, which is more elaborate and therefore more difficult to forge I guess.  

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0